Hemodynamically significant atrial fibrillation in a previously healthy man with ethylene glycol toxicity

Ryan Thompson, Allan R. Mottram

Abstract


Ethylene glycol ingestion is a well-described phenomenon that results in altered mental status, anion gap metabolic acidosis, and renal failure. Cardiac sequelae of ethylene glycol ingestion have not been well described in the literature. We report a case of a young, previously healthy man who developed atrial fibrillation successfully treated with electrical cardioversion in the setting of a large ethylene glycol ingestion with a late presentation.

Full Text: PDF DOI: 10.5430/crim.v1n1p21

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Case Reports in Internal Medicine

ISSN 2332-7243(Print)  ISSN 2332-7251(Online)

Copyright © Sciedu Press

To make sure that you can receive messages from us, please add the 'sciedu.ca' and ‘sciedupress.com’ domains to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', please check your 'spam' or 'junk' folder.